Crocodile Dundee

Click, clunk, BRRRRRRRRRRRRRRRRR! Another retro movie weekend is here and ready to rock our lives with its movie goodness.

Dragging out, plumbing in and hooking up our trusty pressure washer, we find ourselves faced with the dirty decking from hell. Covered with many years of weather and BBQ good times, the once light and solid decking has now become darkened with age and pretty sorry for itself in places. Firing up the water machine from the future, we quickly begin to splash some lift back into it. With each pass of super high pressure water, we will reveal the hidden beauty.

SATURDAY 7th October

.
Sleepless in Seattle (1993) Sony Movie Channel 9:10am-11:30am
A widowed father is coping badly with his wife’s death, but his son is convinced that what he really needs is some new romance in his life. He arranges for his dad to go on a radio phone-in show, and his touching story moves a reporter to respond, even though she is already engaged. She returns to her fiance, but the boy, certain she is the woman for his father, plots to bring them together. Romantic comedy, with Tom Hanks and Meg Ryan.

Godzilla (1998) Sony Movie Channel 11:30am-2:20pm
A giant mutant lizard spawned from an atomic test rampages through the streets of New York, defying the combined might of the US Army and Navy as it searches for a quiet place to hatch its eggs. A bookish radiation expert and a shady French secret agent join forces to defeat the creature. Hollywood remake of the Japanese monster adventure, starring Matthew Broderick, Jean Reno, Maria Pitillo and Hank Azaria.

Oliver! (1968) 5STAR 11:55am-2:55pm
Oscar-winning musical version of the stage play based on Charles Dickens’ classic tale about a lonely workhouse orphan who ends up on the cold streets of London, where he falls under the wing of petty crook Fagin and his gang of young backstreet thieves. Featuring the iconic songs Food, Glorious Food, Consider Yourself, As Long as He Needs Me and You’ve Got to Pick a Pocket or Two. Starring Ron Moody, Mark Lester, Oliver Reed, Jack Wild, Harry Secombe, Shani Wallis and Leonard Rossiter.

Crocodile Dundee (1986) Film4 4:55pm-6:50pm (1 hour 55 minutes)
A New York reporter searches the Australian Outback for a maverick hunter with a legendary reputation, and invites the adventurer back to America. But the die-hard Aussie needs to draw on all his survival skills to adjust to life in the urban jungle. Comedy adventure, written by and starring Paul Hogan, with Linda Kozlowski, John Meillon and Mark Blum.

Crocodile Dundee II (1988) Film4 6:50pm-9:00pm (2 hours 10 minutes)
The rugged Australian adventurer sets out to save his reporter girlfriend from New York drug dealers. Having rescued her from their clutches, he realises they will soon be coming after him – so he decides to even the odds by luring them to the Outback for a final showdown. Comedy adventure sequel, starring Paul Hogan, Linda Kozlowski, John Meillon and Charles S Dutton.

Big Daddy (1999) Sony Movie Channel 7:00pm-9:00pm (2 hours)
An immature 32-year-old is heartbroken when his girlfriend walks out on him. In a plan to win her back, he volunteers to look after his flatmate’s five-year-old son, thus demonstrating he is finally ready to grow up. However, his ideas of childcare prove unconventional and chaos quickly ensues. Comedy, with Adam Sandler, Joey Lauren Adams, Jon Stewart, Josh Mostel, Leslie Mann, Rob Schneider and Kristy Swanson, alongside Steve Buscemi in a cameo role.

Ace Ventura: Pet Detective (1994) 7:45pm-9:30pm
An eccentric but brilliant former cop sets himself up to champion the underdog – as a private eye specialising in locating missing animals. The zany detective is called in to find a kidnapped dolphin – the mascot of an American football team – and uncovers a plot involving high-level police corruption. Comedy, starring Jim Carrey, Courteney Cox, Sean Young, Tone Loc and Noble Willingham.

The Bone Collector (1999) Sony Movie Channel 10:00pm-11:40pm (1 hour 40 minutes)
A quadriplegic ex-cop is saved from the brink of suicide by a rookie female officer needing his expertise to form a psychological profile of a serial killer. The murderer is posing as a cab driver and terrorising Manhattan, and has a gruesome habit of taking trophies from his victims’ bodies. Thriller, starring Denzel Washington, Angelina Jolie, Michael Rooker, Mike McGlone, Luis Guzman and Queen Latifah.

SUNDAY 8th October

.
Innerspace (1987) Channel 5 12:30pm-2:50pm (2 hours 20 minutes)
A Navy test pilot is shrunk in a ground-breaking scientific experiment, but instead of being injected into a laboratory rabbit, the tiny specimen accidentally winds up inside a hypochondriac supermarket worker. As he tries to find a way out, criminals come after the unlikely duo in search of the secret of the miniaturising technology. Sci-fi comedy, starring Dennis Quaid, Martin Short, Meg Ryan, Kevin McCarthy, Fiona Lewis and Vernon Wells.

Hercules (1983) Film4 1:00pm-3:05pm (2 hours 5 minutes)
The mighty ancient Greek hero, created by the gods to be the strongest man in the world, sets out to rescue a princess from an evil wizard. However, the sorcerer has created deadly mechanical monsters to prevent his plans being thwarted. Fantasy adventure, starring Lou Ferrigno, Sybil Danning and Brad Harris.

Mannequin (1987) Channel 5 2:50pm-4:35pm
A struggling artist gets a job as a window dresser for a department store, only to discover one of his dummies is a reincarnated Egyptian princess who comes to life at night. As he falls for the living doll, she inspires him to transform the shop’s display and make it the most spectacular in town. Fantasy comedy, starring Andrew McCarthy and Kim Cattrall. Edited for language and sexual references.

Butch Cassidy and the Sundance Kid (1969) Spike 6:50pm-9:00pm
Two notorious outlaws’ routine of bank and train robberies is cut short when a seemingly unstoppable posse is formed to catch them. The pair plan to flee America and start a new life in Bolivia, with the Sundance Kid’s schoolmistress lover in tow – but staying ahead of the law is not so easy. Western, starring Paul Newman, Robert Redford and Katharine Ross.

Speed 2: Cruise Control (1997) E4 9:55pm-12:20am (2 hours 25 minutes)
Feisty heroine Annie and her new boyfriend Alex take a cruise in the Bahamas, but the trip becomes a nightmare when they discover a vengeful computer genius – a former employee laid off because of his terminal illness – is also on board. He has secretly programmed the ship to crash into an oil tanker while he steals a cache of diamonds from the cargo. Action thriller sequel, with Sandra Bullock, Jason Patric and Willem Dafoe.

Gladiator (2000) Film4 9:00pm-12:00am (3 hours)
Roman general Maximus Decimus Meridius is a casualty of a power struggle between the corrupt Emperor Commodus and the senate. Ordered to be put to death along with his family, he escapes his would-be killers but is sold into slavery as a gladiator – but uses his fame in the arena to fight against the tyrant. Oscar-winning period epic, with Russell Crowe, Joaquin Phoenix, Derek Jacobi and Oliver Reed.

Whatever you’re up to this weekend, there is no such things as ‘too much cheese’ and always keep both gloves together. It’s handy…

Share This!


Great towering heights! Another retro movie weekend had landed and is here to guide us through the weekend like a trusty friend who just always seems to make life more fun.

Swipe, pinch and stroke, we find ourselves facing what seems like a never ending wall of soft but sturdy carpet. Running our hands along each piece as if we’re walking a field of tall grass, we eventually stumble upon the most perfect of them all. The right feel, the right colour and at just the right price, we quickly size up and order our fabric of choice before another shade steals our hearts again.

SATURDAY 30th September

.
Babe
(1995) ITV2 1:55pm-3:45pm
A kindly farmer wins a cute piglet, which some greedy humans and jealous animals hope will end up as the Christmas roast. Undaunted, the young pig proves himself useful on the farm and enlists the aid of the resident dog in learning how to herd sheep. Family comedy, starring James Cromwell and Magda Szubanski, with Christine Cavanaugh, Miriam Margolyes and Hugo Weaving among those providing the voices of the animal characters.

Thunderbirds Are Go! (1966) Film4 3:05pm-4:55pm (1 hour 50 minutes)
International Rescue is called in to save the first manned space mission to Mars from sinister hijacker The Hood, and ensure a second attempt goes to plan. Puppet adventure based on Gerry Anderson’s TV series, featuring the voices of Shane Rimmer, Ray Barrett, Alexander Davion, Peter Dyneley, Sylvia Anderson and Cliff Richard, voicing a puppet version of himself.

Thunderbirds Merchandise

Dr Dolittle (1998) Film4 4:55pm-6:35pm (1 hour 40 minutes)
A doctor is stunned to discover he can talk to animals, and it is not long before his home and surgery are taken over by an assortment of ailing creatures in need of help. However, when the medic’s odd behaviour attracts his colleagues’ attention, he is forced to rely on his new-found furry friends to save him from the asylum. Comedy, starring Eddie Murphy, Ossie Davis and Oliver Platt.

The Fifth Element (1997) Channel 5 6:35pm-9:00pm
In the 23rd century, the world faces destruction from a seemingly unstoppable force of pure evil. Meanwhile, a New York cab driver encounters a mysterious woman destined to save the Earth from its fate, and has to protect her from a scheming arms dealer and a horde of alien mercenaries. Luc Besson’s sci-fi adventure, starring Bruce Willis, Milla Jovovich and Gary Oldman.

Volcano (1997) E4 8:00pm-10:00pm (2 hours)
A river of molten lava spews from an erupting volcano onto the streets of Los Angeles, prompting the head of a crisis agency to team up with an intrepid scientist in a frantic and dangerous bid to save the city’s residents. Disaster thriller, starring Tommy Lee Jones, Anne Heche, Gaby Hoffmann, Keith David and Don Cheadle.

Transformers: Dark of the Moon (2011) Film4 9:00pm-12:00am (3 hours)
The heroic autobots discover that a spaceship from their own planet crashed into the moon decades ago, carrying their former leader and an incredibly powerful device. They must fight to defend the human race as their enemies the decepticons plot to use this machine to rebuild their own world and destroy the Earth. Sci-fi adventure sequel, with Shia LaBeouf, Josh Duhamel and Rosie Huntington-Whiteley.

Transformers TShirts

SUNDAY 1st October

.
Never Been Kissed
(1999) E4 3:00pm-5:05pm (2 hours 5 minutes)
A clumsy 25-year-old would-be reporter is given the chance to prove herself when she is sent on an assignment to get an inside take on high-school life. However, when she falls for an English teacher, she has trouble maintaining the facade of a calm and sophisticated young lady, as all the bad memories of her awkward younger days come flooding back. Romantic comedy, with Drew Barrymore, Michael Vartan and David Arquette.

Big Daddy (1999) Sony Movie Channel 4:30pm-6:35pm
An immature 32-year-old is heartbroken when his girlfriend walks out on him. In a plan to win her back, he volunteers to look after his flatmate’s five-year-old son, thus demonstrating he is finally ready to grow up. However, his ideas of childcare prove unconventional and chaos quickly ensues. Comedy, with Adam Sandler, Joey Lauren Adams, Jon Stewart, Josh Mostel, Leslie Mann, Rob Schneider and Kristy Swanson, alongside Steve Buscemi in a cameo role.

Crocodile Dundee (1986) Film4 7:05pm-9:00pm (1 hour 55 minutes)
A New York reporter searches the Australian Outback for a maverick hunter with a legendary reputation, and invites the adventurer back to America. But the die-hard Aussie needs to draw on all his survival skills to adjust to life in the urban jungle. Comedy adventure, written by and starring Paul Hogan, with Linda Kozlowski, John Meillon and Mark Blum.

Enemy at the Gates (2001) Spike 10:05pm-11:30pm (1 hour 25 minutes)
A Soviet sniper becomes a national hero during the Second World War Battle of Stalingrad, so the Germans enlist a crack marksman of their own to deal with him. A lethal contest of wits follows as the two sharpshooters stalk each other, while the Russian also finds himself caught up in a love triangle with one of his friends. Drama, starring Jude Law, Ed Harris, Rachel Weisz, Joseph Fiennes, Bob Hoskins and Ron Perlman.

Under Siege (1992) Channel 5 11:25pm-1:20am (1 hour 55 minutes)
Terrorists infiltrate a US battleship in a carefully orchestrated move to steal its arsenal of nuclear weapons, unaware the ship’s resourceful cook – a veteran US Navy Seal – and a scantily clad stripper are about to foil their plans. Action adventure, starring Steven Seagal, Erika Eleniak, Gary Busey and Tommy Lee Jones.

Whatever you’re up to this weekend, don’t forget to empty the bag afterwards and always keep space ready on the memory card. You never know.

Share This!


Beermats and bottle tops! It’s only the bloomin weekend already!

Heading out way to the local beer garden to enjoy some sweet evening sunshine, we’ll enter the garden of Eden that soothes our end of week woes with spirits high as we search for the few remaining spots of sunshine to set up base camp for the evening.
We’ll reminisce of stories past, get the latest with the dating gossip from the group or perhaps just end up discussing some of the weirdest and most wonderful topics imaginable before heading home and snuggling up on the sofa to catch some of the most retro cinematic wonder that was ever created.

Have a happy retro weekend!

SATURDAY 18th April

.
King Kong
(1976) Film4 1:00pm-3:40pm (2 hours 40 minutes)
Oil prospectors travel to a recently discovered and remote Pacific island, where they encounter a gigantic gorilla. The men manage to capture the huge ape and bring it back to America – but the confused creature is terrified by events and escapes, wreaking havoc in New York. Remake of the classic 1933 fantasy adventure, with Jeff Bridges, Jessica Lange and Charles Grodin.

Crocodile Dundee in Los Angeles (2001) ITV London 2:40pm-4:30pm (1 hour 50 minutes)
The Australian adventurer heads for the bright lights of LA with his wife and son – but it is not long before they become embroiled in a scheme to smuggle valuable paintings out of the former Yugoslavia. Comedy sequel, starring Paul Hogan, Linda Kozlowski, Jere Burns, Jonathan Banks and Serge Cockburn.

Bill & Ted’s Excellent Adventure (1989) ITV2 3:30pm-5:20pm (1 hour 50 minutes)
Two dim-witted teenagers with dreams of rock stardom seem doomed to fail a school history project, unaware the future of the human race depends on their success. A time traveller is given the job of making sure they pass the test by sending them on a series of adventures in the past. Comedy, starring Keanu Reeves, Alex Winter and George Carlin.

Fun Fact: The phone booth time machine in the film was given away as a contest prize in Nintendo Power magazine, as the magazine was promoting a then-new Bill and Ted game for the NES.

Muppets from Space (1999) GOLD 4:10pm-6:00pm (1 hour 50 minutes)
Gonzo hits the road with pal Rizzo in tow and goes in search of his roots – only to make the amazing discovery that his parents belonged to a race of aliens. He then has to choose whether to board a UFO and return to his family, or stay with the friends he knows and loves. Family comedy, with F Murray Abraham, David Arquette, Ray Liotta, Andie MacDowell and Rob Schneider alongside the puppets.

Muppets T-Shirts

Apollo 13 (1995) ITV2 6:30pm-9:15pm (2 hours 45 minutes)
Fact-based drama about the ill-fated 1970 Apollo 13 mission to the moon. Crew leader Jim Lovell is faced with a nightmare when the mission suffers an on-board explosion – leaving the team stranded in space with a dwindling oxygen supply while flight controllers and engineers in Houston try to find a way to bring the crew safely back to Earth. With Tom Hanks, Kevin Bacon, Bill Paxton, Ed Harris and Gary Sinise.

The Fugitive (1993) 5USA 9:00pm-11:40pm (2 hours 40 minutes)
A doctor is convicted of his wife’s murder and forced to go on the run to prove his innocence – but his efforts to find the mysterious one-armed man he believes is the real killer are hampered by a tenacious US marshal. Thriller, starring Harrison Ford, an Oscar-winning Tommy Lee Jones, Sela Ward, Julianne Moore and Joe Pantoliano.

Red Heat (1988) ITV London 10:15pm-12:10am (1 hour 55 minutes)
A Russian detective travels to America to oversee the extradition of a Georgian drug baron responsible for supplying cocaine in Moscow. He is teamed up with a hostile Chicago cop, but when their prisoner kills an officer and escapes, they put aside their mutual mistrust to bring him to justice. Action thriller, starring Arnold Schwarzenegger, James Belushi, Peter Boyle, Laurence Fishburne and Ed O’Ross.

SUNDAY 19th April

.
When Harry Met Sally (1989) Zing 5:00pm-5:30pm (30 minutes)
A man and a woman with different attitudes to life meet by chance and develop a close and long-lasting friendship. But over time, a mutual sexual attraction begins to develop and threatens to ruin their relationship – raising the question whether men and women can ever really be just friends. Romantic comedy, starring Billy Crystal and Meg Ryan.

Beetlejuice (1988) 5* 5:05pm-7:00pm (1 hour 55 minutes)
Recently deceased couple Adam and Barbara Maitland enlist the professional services of a hard-boiled veteran ghost to scare away the obnoxious yuppie family who have moved into their former home. Tim Burton’s supernatural comedy, starring Michael Keaton, Geena Davis, Alec Baldwin, Winona Ryder, Jeffrey Jones and Catherine O’Hara.

Beetlejuice T-Shirt

Pocahontas (1995) Channel 5 5:40pm-7:15pm (1 hour 35 minutes)
A Native American princess falls in love with an English settler, but her father is distrustful of the Europeans – not without just cause, as a cruel governor is prepared to wage war to get his hands on the gold he believes they are hiding. Disney animated drama, with the voices of Irene Bedard, Mel Gibson and Christian Bale.

Jaws (1975) Sky Movies Sci-fi/Horror HD 6:45pm-9:00pm (2 hours 15 minutes)
A New England seaside town’s tourist season is turned into a nightmare by a giant killer shark. The local police chief’s efforts to protect the public are thwarted by the greedy mayor, forcing him to join forces with a grizzled fisherman and a marine biologist to hunt and kill the monster predator. Steven Spielberg’s thriller, starring Roy Scheider, Richard Dreyfuss and Robert Shaw.

Jaws T-Shirts

Ace Ventura: Pet Detective (1994) Channel 5 7:20pm-9:00pm (1 hour 40 minutes)
An eccentric but brilliant former cop sets himself up to champion the underdog – as a private eye specialising in locating missing animals. The zany detective is called in to find a kidnapped dolphin – the mascot of an American football team – and uncovers a plot involving high-level police corruption. Comedy, starring Jim Carrey, Courteney Cox, Sean Young, Tone Loc and Noble Willingham.

Indiana Jones and the Temple of Doom (1984) BBC3 8:10pm-10:00pm (1 hour 50 minutes)
The intrepid archaeologist, with his young sidekick and a nightclub singer in tow, is stranded in India, where he takes on a mission to recover magical sacred stones from the hands of an evil cult engaged in human sacrifice and child slavery. Steven Spielberg’s action adventure, starring Harrison Ford, Kate Capshaw, Ke Huy Quan and Amrish Puri.

Fun Fact #1: The rope bridge used during the final fight scene was actually suspended up a couple of hundred feet across a gorge on location in Sri Lanka. Acrophobic Steven Spielberg would never walk over it, and had to drive a mile and a half to reach the other side. Harrison Ford on the other hand had no such fear, and would run across it at full speed.

Fun Fact #2: D.R. Nanayakkara, cast as the Indian village Shaman, did not speak a word of English. He delivered his lines phonetically by mimicking Steven Spielberg who was prompting him off camera. The pauses in his dialogue were therefore not for dramatic effect, but rather waiting for his next line.

The Mask (1994) Sky Movies Family HD 9:50pm-11:40pm (1 hour 50 minutes)
A timid bank clerk stumbles on an ancient mask, which endows whoever wears it with untold superhuman powers, unbridled self-confidence and an irresistible charm for the ladies. Unfortunately, he earns the enmity of a local gangster for daring to flirt with his girlfriend – and when the crook gets wind of the artefact’s existence, he covets the power for himself. Comic-book comedy, with Jim Carrey, Cameron Diaz, Peter Riegert and Peter Greene.

Whatever you’re up to this weekend, remember to always give a lucky tap and to shut all the windows before you leave the house.
xoxo

Share This!


It’s back folks! Yep the TruffleShuffler insider is back again and ready to dive head-first into our next unsuspecting victim’s willing participant’s life!  Giving you an added insight into the inner workings of TruffleShuffle, who we are and what we do is the aim of the game.
This time round we’re taking a cheeky peep into the world of the father of TruffleShuffle, head honcho and MD Pat! Take it away….
What do you do here at Truffle Towers?
Everything and anything… I’m joint Managing Director along with wife Claire.

January to March I’m normally debriefing from our busy Christmas period, working out how to improve our operations for next Christmas, finding out what sold well and how we can provide more great products for our customers over the next 12 months. (Did you know, we ship about half of our annual orders in the six weeks leading up to Christmas? Each day in December is busier than a week in January – who’d have thought it for a predominately t-shirt company – I certainly didn’t!). This winter I’ve been working hard distributing lots of interesting goods for a project called EKOCYCLE, a new brand created by Will.i.am and Coca-Cola featuring product from suits to 3D printers all made from recycled Coke bottles and cans. We have distributed this to Harrods who are running a European exclusive launch for 2015.

Summer months are spent supporting our buying, marketing Amazon and eBay teams ensuring we’re buying the right product in the right quantities for our upcoming busy season. We check that our advertising and social media channels are providing the right information to the right people. This is the time of year that I’ll work hard on getting any new projects ready to go live. Last year we were working hard on launching www.ShopCoke.com – a joint venture with Coca-Cola, providing a one-stop branded shop for Coca-Cola merchandise. This year we’re going through a website redesign which should be hitting your screens towards the end of the summer.

Then in October we stress test our new systems in preparation for the Christmas rush and make any changes we feel are necessary to ensure that our customers receive their parcels in our trademark super-speedy time.

And in November and December I work on the shop floor, picking and packing orders, supporting my colleagues in the warehouse and helping train our small team of temporary staff enlisted to support us at peak times.

How long have you been at TruffleShuffle?
I can categorically say I’ve been here the longest as I founded TruffleShuffle back in April 2004!
.
What do you like most about working here / best thing about your job?
I love the relaxed and jovial atmosphere we have here at Truffle Towers but I think my absolute favourite part of the job is Simon’s annual Christmas bonus meeting, please insert photos here!!!

...all others are to 'explicit' shall we say.

What is your favourite tee currently on the site?
I’d have to say it’s the old favourite Top Gun Maverick t-shirt. It’s an awesome design that epitomises the style of product we love to sell. That and as our best seller for a decade, that one design has probably helped out with the mortgage more than any!
When you’re not at TruffleTowers, what do you like to do?
I love anything to do with the sea and seaside, home or abroad. Beaches, fishing, boats, snorkelling and sandcastles! This love of the seaside has been amplified by a relatively recent addition to the Truffle family, our little son Freddie who thanks to pressure from me, also loves beaches, fishing, boats and sandcastles!!.
Name three things you like….
Driving (anything), ambition, pizza
.
Name three things you don’t like….
Laziness, cold (I’m allergic), fish.
.
What were your favourite three films as a kid?
Crocodile Dundee II, The Goonies, Forrest Gump.
.
Who is your idol?
Fictional idol, Forrest Gump – he achieved so much and was extremely gracious about it!

Non-fictional idol, Richard Branson – the real life Forrest Gump in his varied career, now making the world a better place in his retirement.
.

Who is the last band you saw live?
I’m crap at music, so I do what my wife tells me and bought us tickets to Ed Sheeran last month.
.
If you could go anywhere in the world, where would you go?
My bucket list has changed since my mate got me a scratch-map for Christmas. To look more travelled I now want to visit Russia, Greenland, Canada and Brazil.
.
Which iconic TV/Film car would you most like to own?
Well, I was once lucky enough to own an A-Team Van replica, so I can cross that one off the list. Probably a General Lee – it’s an iconic TV car but underneath that zany orange paint job is one of the best 60s muscle cars out there – plus I have an addiction to V8s and an old American muscle car might finally quell that inefficient hankering I’ve had since a kid!
What music are you listening to at the moment?
Per the last band seen live question, I do what my wife tells me and listen to Ed Sheeran. But secretly I listen to Radio 1 in the car, as my immensely complex musical tastes are catered for.
.
If someone wrote a biography about you, what do you think the title should be?
‘T-Shirt Idiot.’
.
If you won the lottery, what would you do with the money?
Since I was about 11 and the lottery first started, I vowed I’d donate a lifeboat to the RNLI if I won the lottery. As my love of driving, boats, and driving boats has matured over the last 20 years, I’d now like to donate a lifeboat to the RNLI and buy one for myself to muck around it and act like an orange suited vigilante sea rescue idiot. And now my 2 year old son has demanded he wants a lifeboat too, so I’d need a hefty Euromillions win to buy all three!
.
So there you have it folks! Stay tuned for plenty more staff insights and discover even more names and faces from inside Truffle Towers. See you next time!

xoxo

Share This!


Hot pot of coffee! Looks like it’s the Weekend!

So as we venture fourth into the unknown, choppy, shark infested waters off the Florida keys, let us be your hard nosed, chiseled featured, big game fisherman as we prepare our tackle box for the might of mega movie mayhem. We’ll cast of our lines into an ocean of cinematic awesomeness to catch the almost mythical sea beast that is celluloid wonder!

Have a happy retro Weekend!

SATURDAY 10th MAY

Willy Wonka and the Chocolate Factory (1971) 5* 4:55pm-7:00pm (2 hours 5 minutes)
An eccentric confectionery king announces that five children will be given a tour of his wondrous factory. The winners turn out to be a kind-hearted boy from a penniless family and four obnoxious brats, who face a terrible fate when they misbehave. Musical fantasy, based on Roald Dahl’s classic book Charlie and the Chocolate Factory, starring Gene Wilder, Jack Albertson, Peter Ostrum and Roy Kinnear.

James and the Giant Peach (1996) Film4 3:05pm-4:35pm (1 hour 30 minutes)
An unhappy orphan living with his cruel aunts discovers a gigantic peach growing in the garden. Venturing inside, he meets six friendly  insects and together they embark on a magical journey. Animated and live-action fantasy, based on Roald Dahl’s novel, starring Paul Terry,  Joanna Lumley and Miriam Margolyes and featuring the voices of Susan Sarandon and Richard Dreyfuss.

James and the Giant Peach T-Shirt James and the Giant Peach T-Shirt

Beverly Hills Cop (1984) Channel 4 11:00pm-1:00am (2 hours)
Fast-talking Detroit cop Axel Foley heads for Los Angeles after an old friend is murdered before his eyes. His search for the killers  leads him into conflict with a seemingly untouchable drug kingpin, but he also has to contend with the local force, who do not want him  taking matters into his own hands. Comedy thriller, starring Eddie Murphy, Judge Reinhold, Ronny Cox, John Ashton and Steven Berkoff.

Backdraft (1991) ITV4 12:10am-2:45am (2 hours 35 minutes)
The two sons of a fireman who died in the line of duty follow him into the profession. However, a feud develops between them because the  elder brother is convinced his sibling is not up to the job – until a mission to uncover the identity of a serial arsonist gives him the  chance to prove his worth. Action drama, starring Kurt Russell, William Baldwin, Robert De Niro, Jennifer Jason Leigh and Donald  Sutherland.

SUNDAY 11th MAY

Crocodile Dundee (1986) Film4 1:00pm-2:50pm (1 hour 50 minutes)
A New York reporter searches the Australian Outback for a maverick hunter with a legendary reputation, and invites the adventurer back to  America. But the die-hard Aussie needs to draw on all his survival skills to adjust to life in the urban jungle. Comedy adventure, written  by and starring Paul Hogan, with Linda Kozlowski, John Meillon and Mark Blum.

Pocahontas (1995) Channel 5 4:40pm-6:10pm (1 hour 30 minutes)
A Native American princess falls in love with an English settler, but her father is distrustful of the Europeans – not without just cause,  as a cruel governor is prepared to wage war to get his hands on the gold he believes they are hiding. Disney animated drama, with the  voices of Irene Bedard, Mel Gibson and Christian Bale.

Ace Ventura: When Nature Calls (1995) Channel 5 6:15pm-8:00pm (1 hour 45 minutes)
The eccentric pet detective is coaxed out of self-imposed exile in a Buddhist monastery to visit Africa and help search for a sacred white  bat. However, his unique investigative talents are tested to the limits as he faces a race against time to find the missing creature and  prevent a tribal war. Comedy sequel, starring Jim Carrey, Simon Callow and Bob Gunton.

Crocodile Dundee II (1988) E4 8:00pm-10:15pm (2 hours 15 minutes)
The rugged Australian adventurer sets out to save his reporter girlfriend from New York drug dealers. Having rescued her from their  clutches, he realises they will soon be coming after him – so he decides to even the odds by luring them to the Outback for a final  showdown. Comedy adventure sequel, starring Paul Hogan, Linda Kozlowski, John Meillon and Charles S Dutton.

Whatever you get up to this weekend remember give a fish a hug and always enjoy yourselves.

xoxo

Share This!


Thar she blows! It can only be the Weekend!

So like a mid eighteenth century Whaling vessel let us be your sea hardened, weather beaten, bearded captain with a stern but fair persona. As we sail hard heartedly across vast oceans of retro movie mayhem, we’ll peer one eyed through our brass telescope for the elusive humped back of cinematic greatness before we thrust our long and rusty harpoons into the salty meaty flesh of celluloid wonder.

Have a happy retro weekend!

SATURDAY 5th APRIL

Crocodile Dundee (1986) Film4 1:00 pm-2:50 pm (1 hour 50 minutes)
A New York reporter searches the Australian Outback for a maverick hunter with a legendary reputation, and invites the adventurer back to America. But the die-hard Aussie needs to draw on all his survival skills to adjust to life in the urban jungle. Comedy adventure, written by and starring Paul Hogan, with Linda Kozlowski, John Meillon and Mark Blum. Edited for daytime broadcast.

Twins (1988) ITV London 12:30 pm-2:30 pm (2 hours )
An unlikely pair of brothers, who were born as the result of a one-off genetic experiment and separated at birth, are reunited in adulthood. They set out on a cross-country search for their unknown mother – fending off vicious loan sharks and a professional assassin along the way. Comedy, starring Arnold Schwarzenegger, Danny DeVito, Kelly Preston and Chloe Webb.

Police Academy 3: Back in Training (1986) 5* 3:15 pm-4:55 pm (1 hour 40 minutes)
Facing closure from cutbacks in public spending and competition from a more successful academy, the police training school calls on its bungling graduates to act as instructors and make good officers out of a bunch of new recruits even more incompetent than they are. Comedy sequel, starring Steve Guttenberg, Bubba Smith, Michael Winslow and Art Metrano.

There’s Something About Mary (1998) E4 9:00 pm-11:25 pm (2 hours 25 minutes)
A lovelorn man hires a sleazy private eye to track down his high-school sweetheart in the hope of rekindling their brief relationship. By unfortunate coincidence, the detective also falls for her, and then it emerges there are even more men out there competing for her affections. Comedy from the Farrelly brothers, starring Cameron Diaz, Ben Stiller, Matt Dillon and Lee Evans.

SUNDAY 6th APRIL

The Jewel of the Nile (1985) Sky2 11:45 am-2:00 pm (2 hours 15 minutes)
A novelist travels to the Middle East to become a sheik’s official biographer, only to end up being held hostage by him. Her lover joins forces with an old enemy to rescue her, but they get drawn into the hunt for a mysterious ancient treasure that has a connection to an eccentric holy man. Comedy adventure sequel to Romancing the Stone, starring Michael Douglas, Kathleen Turner and Danny DeVito

Casper (1995) ITV2 1:30 pm-3:35 pm (2 hours 5 minutes)
A paranormal expert moves into a haunted house where his daughter befriends the amiable ghost of a young boy – but things start to go awry when three smelly spooks and two dastardly crooks try to chase the new residents away. Family comedy, starring Christina Ricci, Bill Pullman, Eric Idle, Cathy Moriarty and featuring the voice of Malachi Pearson.

Hairspray (2007) Channel 4 3:25 pm-5:40 pm (2 hours 15 minutes)
Musical remake of the comedy about Tracy, an overweight teenager in 1960s Baltimore, who dreams of appearing on a TV dance show. However, a jealous rival and her scheming mother are determined to destroy her ambition – especially when Tracy tries to fight racism in the community. Starring Nikki Blonsky, Michelle Pfeiffer, Christopher Walken, James Marsden, Queen Latifah and John Travolta in drag as the heroine’s mother.

Die Hard 2 (1990) Film4 9:00 pm-11:20 pm (2 hours 20 minutes)
Tough cop John McClane arrives at an airport to pick up his wife but finds himself plunged into a bloody life-or-death struggle. He must battle terrorists who have seized control of the terminal as part of a campaign to secure the release of a convicted drug baron. Action thriller sequel, starring Bruce Willis, Bonnie Bedelia, William Sadler, Franco Nero and William Atherton.

Whatever you get up to this Weekend remember check behind your ears for spuds and all ways enjoy yourselves.

Share This!